# SDR SIMA20170604004

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 33,498 hours, 29,026 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Damaged
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 WHEEL BRAKE ASSY DAMAGED 1ST STATOR DUE TO PISTON OVERTRAVEL.  REMOVED AND REPLACED THE BRAKE ASSY IAW 32-600-14
